Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
178 Doctors are Online

Cold, shivering and sore throat. Medication?

I have a really soar throat , and i have used cough drops and other throat medicines and they didn t work. I also get cold, like shivering and teeth clattering cold out of nowhere. It has been going on for days and i don t know what medicine i should take. I m sure i don t have a cold because cold medicine hasn t worked to suppress the symptoms.
Asked On : Mon, 10 Dec 2012
Answers:  1 Views:  68
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi there,

Thanks for writing in.

You might be having an upper respiratory tract infection or tonsillitis; since you are having fever and sore throat.

I would suggest that you do steam inhalation 3 times a day.
Drink warm water at regular intervals (at least 8-10 glasses of water a day).
Warm saline gargles(salt water gargling) 3 times a day.
Do visit your doctor as you might need to take antibiotics and antipyretics.

Get well soon :)

Dr. Divya Kuttikrishnan
Answered: Mon, 10 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor